MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC STEALTHSTATION(TM) S7(R); INSTRUMENT, STEREOTAXIC
Model Number 9734048
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Onsite functional and visual examination was performed by a manufacturer representative.The system was working as designed and passed a fully system checkout.Software was functioning as designed.Reviewed the exams and found that while the merge lined up fairly close, there were some inaccuracies in the merge.This can be caused by several different factors.Recommend the site that the scans try to keep the patient position as similar as possible and attempt to include similar anatomical field of views in each scan (if the neck is not needed for clinical purposes, it should not be in the scan).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
A medtronic representative reported that the site was complaining about inaccurate results after auto merge.There was no patient involved in the event.

Brand Name
STEALTHSTATION(TM) S7(R)
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8582169
Report Number1723170-2019-02154
Device Sequence Number19460649
Product Code HAW
UDI-Device Identifier00613994532398
UDI-Public00613994532398
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734048
Device Catalogue Number9734048
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date05/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1